# SDR MYW2016F00007

- Difficulty date: February 26, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140902785
- Condition: Corroded
- Location: Bs 520
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LOWER CARGO COMPARTMENT, BS 520, STR 28.ANGLE REPLACED FABRICATED IAW SAMPLE.  WET AREA- CAUSE.
